Alert archive / Mississippi / Flash Flood Warnings in 2010
Flash Flood Warning 83, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 26, 2010, 7:35 PM CDT for Carroll County, Montgomery County, Mississippi. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2010, 7:35 PM CDT (00:35 UTC)
- Expired
- Jul 26, 2010, 9:00 PM CDT
- In force
- 85 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, MS, Montgomery County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 136 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1529 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 970 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- -58 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
014
WGUS54 KJAN 270035
FFWJAN
MSC015-097-270200-
/O.NEW.KJAN.FF.W.0083.100727T0035Z-100727T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
735 PM CDT MON JUL 26 2010
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF BLACK HAWK...
MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF WINONA...
* UNTIL 900 PM CDT
* AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR WINONA...MOVING
NORTHWEST AT 25 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE
ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED IN THE PAST HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COILA...SWEATMAN...SEVEN PINES...DUCK HILL...NORTH CARROLLTON...
MALMAISON...JEFFERSON...TEOC AND AVALON
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR TO HOUR AND A HALF WITH AN ADDITIONAL ONE TO THREE INCHES
POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3367 8953 3356 8950 3347 8951 3346 8947
3331 8945 3329 8991 3335 9017 3342 9015
3342 9013 3346 9013 3347 9009 3361 9009
3362 9011 3367 9010
$$
JC2 follow-up statements
774
WGUS74 KJAN 270125
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
825 PM CDT MON JUL 26 2010
MSC015-097-270200-
/O.CON.KJAN.FF.W.0083.000000T0000Z-100727T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL MS-MONTGOMERY MS-
825 PM CDT MON JUL 26 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHERN MONTGOMERY AND CARROLL COUNTIES...
AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT SHOWERS PRODUCING LIGHT TO MODERATE RAIN NEAR JEFFERSON...OR
11 MILES NORTHWEST OF WINONA...MOVING NORTHWEST AT 25 MPH. ESTIMATED
RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE
OCCURRED IN THE PAST HOUR AND A HALF.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TEOC
AND AVALON
MODERATE RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT 45
MINUTES WITH AN ADDITIONAL ONE INCH POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3367 8953 3355 8951 3352 8954 3329 8991
3335 9017 3342 9015 3342 9013 3345 9012
3347 9009 3361 9009 3362 9011 3367 9010
$$
JC899
WGUS74 KJAN 270151
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
851 PM CDT MON JUL 26 2010
MSC015-097-270201-
/O.EXP.KJAN.FF.W.0083.000000T0000Z-100727T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL MS-MONTGOMERY MS-
851 PM CDT MON JUL 26 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 PM CDT FOR NORTHERN
MONTGOMERY AND CARROLL COUNTIES...
LIGHT RAIN WILL CONTINUE OVER THE AREA BUT THE HEAVIEST RAIN HAS
MOVED OUT OF THE WARNED AREA.
LAT...LON 3367 8953 3355 8951 3352 8954 3329 8991
3335 9017 3342 9015 3342 9013 3345 9012
3347 9009 3361 9009 3362 9010 3367 9010
$$
JCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 4:00 PM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jul 26, 4:00 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 400 PM CDT MON JUL 26 2010 .SHORT TERM...SHOWERS AND THUNDERSTORMS DEVELOPING IN A MOIST AND UNSTABLE AIRMASS OVER THE REGION HAVE BEEN NUMEROUS THUS FAR ALONG AND SOUTH OF I-20 AND JUST NORTH OF HIGHWAY 82. DEVELOPMENT IN THE NORTHERN AREA HAS BEEN AIDED BY CONVERGENCE NEAR A STALLED BOUNDARY WHILE LIFT FROM AN INCOMING TROPICAL UPPER LOW HAS HELPED SPUR ACTIVITY IN SOUTHERN ZONES. IN THE "GAP" NORTH OF I-20 DEVELOPMENT HAS THUS FAR MAINLY BEEN ISOLATED. HOWEVER...EXPECT THIS AREA TO FILL IN A GOOD DEAL THROUGH THE REST OF THE AFTERNOON AS COLLIDING OUTFLOW BOUNDARIES HELP INDUCE LIFT AND THE INCOMING UPPER LOW FROM THE SOUTH HAS ITS INFLUENCE FELT FURTHER INLAND. 2 TO 2.5 INCH PRECIPITABLE WATER VALUES OVER OUR REGION ARE GIVING STORMS POTENTIAL FOR TORRENTIAL DOWNPOURS AND POCKETS OF CAPE TO 3.5 TO 4.0 KJ/KG DELIVERING SOME INTENSE CELLS AS WELL. GUSTY WIND PRODUCTION THROUGH INSTABILITY AND SUBSEQUENT DOWNDRAFT PRECIPITATION LOADING IS THE MAIN HAZARDOUS WEATHER POTENTIAL WITH THESE STORMS THROUGH EARLY THIS EVENING...ALTHOUGH TORRENTIAL DOWNPOURS AND DANGEROUS LIGHTNING WILL ALSO BE OF CONCERN. IT MAY TAKE CONVECTION LONGER TO COMPLETELY DIE DOWN THIS EVENING THAN IS USUALLY THE CASE FOR SUMMERTIME SHOWERS AND STORMS DUE TO MODEST SOUTHERLY INFLOW OF COPIOUS GULF MOISTURE AND CONTINUING INFLUENCE OF INCOMING TUTT LOW FROM THE SOUTH. AFTER MIDNIGHT PRECIP SHOULD BE LIMITED TO POSSIBLE LINGERING OVERNIGHT ISOLATED SHOWERS AND STORMS IN NORTHWEST ZONES WITH A FEW SHOWERS COMING UP INTO SOUTHERN MS FROM THE COAST BEFORE DIMINISHING. LOWS WILL BE DOWN IN THE LOW TO MID 70S WITH SOME POTENTIAL FOR PATCHY FOG BY DAWN ALONG AND SOUTH OF I-20 IN AREAS WERE HEAVY DOWNPOURS OCCURRED THIS AFTERNOON. THE STREAM OF JUICE NORTH FROM THE GULF OF MEXICO WILL CONTINUE TOMORROW...ALBEIT SOMEWHAT REDUCED IN COMPARISON TO TODAY. THIS DECREASE IN MOISTURE ADVECTION MAY BE MADE UP FOR BY A SYNOPTIC SITUATION SLIGHTLY MORE FAVORABLE FOR CONVECTION CONSIDERING THE TUTT LOW SLIDING TO THE NORTHWEST ON OUR WESTERN FRINGES. RAIN CHANCES WILL AGAIN BE HIGHEST OVER SOUTHERN MS AND ALONG AND WEST OF THE MS RIVER (WHERE THE LINGERING INFLUENCE OF THE SUBTROPICAL RIDGE TO OUR EAST WILL BE LESS). WILL STILL HAVE THE CONCERN FOR HEAVY DOWNPOURS AND SOME STRONG STORMS FOR TOMORROW AFTERNOON...BUT LOWER EXPECTED TEMPERATURES SHOULD REDUCE AVAILABLE INSTABILITY AND REDUCE THE CHANCES OF ANY STORMS BRIEFLY GAINING SEVERE STRENGTH. SPEAKING OF TEMPS...MODEL GUIDANCE DEFINITELY LOOKS A LITTLE COOL WITH UPPER 80S AND LOWER 90S...BUT RAW MODEL OUTPUT ALSO SUGGESTS A LOT OF MID LEVEL CLOUDS DURING THE MORNING AND MIDDAY HOURS TO DELAY WARMING UP. FOR THE LATTER REASON I GENERALLY ACCEPTED THIS COOLER GUIDANCE. .LONG TERM...WEDNESDAY THROUGH MONDAY...LATEST MODEL GUIDANCE STILL SUGGESTS UPPER LEVEL SITUATION BECOMING LESS CONDUCIVE FOR DIURNAL SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH NEXT FRIDAY AS THE DREADED SUBTROPICAL RIDGE BUILDS BACK FROM THE EAST. HOWEVER...GUIDANCE ALSO DEPICTS THE VERY MOIST AIRMASS BUILDING OVER THE REGION CURRENTLY WILL STICK AROUND WITHOUT ERODING MUCH AT LEAST THROUGH WEDNESDAY AND THURSDAY. THE GFS INSISTS SCATTERED AFTERNOON SHOWERS AND STORMS WILL BUBBLE UP IN THIS AIRMASS...PERHAPS INTO FRIDAY. THE EURO MODEL IS MORE AGGRESSIVELY DRYING THINGS OUT AND HEATING THEM UP THROUGH THIS PERIOD...ALTHOUGH THIS MORNING'S RUN WAS A LITTLE WETTER THAN THE PAST FEW. WEIGHING ALL THE EVIDENCE I ENDED UP RAISING POPS AND LOWERING TEMPS A TAD FOR WEDNESDAY THROUGH FRIDAY...ALTHOUGH A GRADUAL WARMING AND DRYING TREND IS MAINTAINED. THE REST OF THE LONG RANGE PORTION OF THE FORECAST WAS UNCHANGED AND THE RELEVANT DISCUSSION IS BELOW. /BB/ PREV DISCUSSION... /ISSUED 335 AM CDT MON JUL 26 2010/ LONG TERM...WEDNESDAY THROUGH MONDAY...THE REBUILDING OF OUR SUMMER SUBTROPICAL RIDGE WILL BE THE DOMINATING FACTOR FOR THIS PERIOD AS WE HEAD THROUGH THE END OF JULY. INITIALLY WE'LL HAVE A VERY MOIST 2.2 INCH PWAT AIRMASS ACROSS THE REGION TO DEAL WITH ON WEDNESDAY AND DAYTIME INSTABILITY WILL BE GREAT ENOUGH FOR AFTERNOON SHRA/TSRA TO BE MOST NUMEROUS IN WRN PORTIONS OF THE CWFA. EXPECT THERE WILL BE PLENTY OF CLOUD DEBRIS FROM THE PREVIOUS DAY CONVECTION FOR WEDNESDAY AND THURSDAY TO HOLD MAX TEMPS IN THE MIDDLE 90S. HOWEVER...THE STABILIZING UPPER ANTICYCLONE POSITIONED OVER NRN GA WEDNESDAY AT 200MB WILL EXPAND WWD ACROSS THE MID SOUTH THURSDAY AND THEN FINALLY RIGHT OVER MS/AL FRIDAY THROUGH THE WEEKEND. THE VERY JUICY LOW LEVEL AIR RESULTS IN RISING HEAT STRESS LEVELS FOR FRIDAY AND SATURDAY WITH AFTERNOON/EVENING HIGHS PUSHING BACK INTO THE UPPER 90S AND HEAT INDEXES OF 104-109F...SO HEAT ADVISORIES WILL ONCE AGAIN COME INTO PLAY WITH SOME BORDERLINE EXCESSIVE HEAT WARNING CRITERIA POSSIBLE FOR THE HIGHWAY 82 CORRIDOR. BY LATER IN THE WEEKEND...INCREASING SUBSIDENCE SHOULD ALLOW SOME DRYING TO MIX DOWN TO THE RATHER MOIST BOUNDARY LAYER FOR SUNDAY AND MONDAY AFTERNOONS PER LATEST ECMWF. WE WILL NEED TO WATCH TRENDS IN THIS REGARD OR WE'LL BE IN FOR EVEN MORE BUILDING HEAT STRESS. HAVE GENERALLY TRIMMED AFTERNOON POPS FOR ERN HALF OF MS ON WEDNESDAY/THURSDAY AND ACROSS THE BOARD BEYOND THAT. THE EXTENT OF THE RIDGE SUGGESTS THAT WE MAY BE IN FOR A LITTLE LONGER HEAT SPELL AS WE START AUGUST AND THE TROPICS APPEAR RATHER QUIET FOR NOW. MEX MOS AND GFS ENSEMBLE NUMBERS ARE LOCKED IN TO THE HOTTER TREND AND HAVE BEEN CONSISTENT FOR SEVERAL DAYS NOW./40/ && .AVIATION...LOOK FOR REDUCED FLIGHT CATEGORIES THROUGH 00-01Z FOR A FEW SITES THAT WILL GET CONVECTION. TAFS WILL BE UPDATED AS STORMS IMPACT THE SITES. AFTER 01-03Z...VFR CONDITIONS WILL RETURN AND LINGER FOR A GOOD PORTION OF THE EVENING. AFTER 08-10Z...A MOIST LOW LEVEL FLOW WILL ALLOW FOR SOME IFR CONDITIONS TO DEVELOP AFTER 10Z THROUGH 13-14Z. BY 17Z...MORE SCT SHRA/TSRA WILL DEVELOP WITH REDUCED CONDITIONS FOR THE AFTERNOON. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 91 72 92 / 25 52 28 44 MERIDIAN 72 91 71 93 / 26 43 21 33 VICKSBURG 74 90 74 92 / 31 57 30 47 HATTIESBURG 74 91 72 94 / 34 66 17 40 NATCHEZ 73 88 72 91 / 37 76 19 57 GREENVILLE 74 91 74 91 / 31 50 29 47 GREENWOOD 73 92 74 92 / 25 40 26 46 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/CME/40
Hazardous weather outlook, Jul 26, 3:10 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 310 PM CDT MON JUL 26 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 272015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 310 PM CDT MON JUL 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY SCATTERED STRONG STORMS WILL REMAIN POSSIBLE THROUGH EARLY EVENING WITH A FEW POSSIBLY REACHING SEVERE LIMITS. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS BETWEEN 40 AND 60 MPH ALONG WITH TORRENTIAL RAIN. SOME LOCATIONS COULD SEE A QUICK 1 TO 2 INCHES WITH THE HEAVIER STORMS. THE STRONGEST ACTIVITY WILL REMAIN POSSIBLE THROUGH 7 PM. ADDITIONALLY...HEAT INDICES WILL BRIEFLY PEAK AROUND 105 DEGREES OUTSIDE OF THUNDERSTORMS. SOME RELIEF WILL OCCUR AS STORMS AND CLOUD COVER HELP COOL THINGS DOWN FOR LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY HOT AND HUMID CONDITIONS ARE EXPECTED ONCE AGAIN FROM THURSDAY THROUGH SUNDAY AS HIGH PRESSURE STRENGTHENS OVER THE REGION. THE AFTERNOON HEAT INDEX READINGS COULD EXCEED 105 DEGREES DURING THAT LATE WEEK AND WEEKEND TIME FRAME AND HEAT ADVISORIES MAY BE NEEDED. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. CME
In the hours before
Special weather statement, Jul 26, 5:43 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 543 PM CDT MON JUL 26 2010 ARZ074-075-262315- ASHLEY AR-CHICOT AR- 543 PM CDT MON JUL 26 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES EAST OF SNYDER AT 543 PM CDT...MOVING NORTHEAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN WEST CENTRAL CHICOT AND NORTHEASTERN ASHLEY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. JC
Special weather statement, Jul 26, 5:46 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 546 PM CDT MON JUL 26 2010 MSZ019-025-034-262315- SUNFLOWER MS-LEFLORE MS-WASHINGTON MS- 546 PM CDT MON JUL 26 2010 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES SOUTHWEST OF SUNFLOWER TO 3 MILES NORTH OF TRIBBETT AT 547 PM CDT...MOVING NORTHWEST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN CENTRAL WASHINGTON...EXTREME WEST CENTRAL LEFLORE AND SOUTHERN SUNFLOWER COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. JC
Special weather statement, Jul 26, 5:51 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 551 PM CDT MON JUL 26 2010 MSZ030-262320- CLAY MS- 551 PM CDT MON JUL 26 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHEAST OF MONTPELIER AT 551 PM CDT...MOVING NORTHWEST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN CLAY COUNTY SHOULD MONITOR THIS STORM CLOSELY. JC
Special weather statement, Jul 26, 5:56 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 556 PM CDT MON JUL 26 2010 MSZ036-262325- HOLMES MS- 556 PM CDT MON JUL 26 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTH OF DURANT AT 557 PM CDT...MOVING NORTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHEASTERN HOLMES COUNTY SHOULD MONITOR THIS STORM CLOSELY. JC
Special weather statement, Jul 26, 6:34 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 634 PM CDT MON JUL 26 2010 MSZ037-270005- ATTALA MS- 634 PM CDT MON JUL 26 2010 A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 13 MILES NORTHEAST OF KOSCIUSKO AT 635 PM CDT...MOVING NORTH AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EASTERN ATTALA COUNTY SHOULD MONITOR THIS STORM CLOSELY. JC
Special weather statement, Jul 26, 6:54 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 654 PM CDT MON JUL 26 2010 MSZ028-270025- MONTGOMERY MS- 654 PM CDT MON JUL 26 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER POPLAR CREEK AT 654 PM CDT...MOVING NORTHWEST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHERN MONTGOMERY COUNTY SHOULD MONITOR THIS STORM CLOSELY. JC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:07 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 38 min |
| Jul 26, 8:03 PM CDT | Flash Flood Warning | JAN | Grenada | 117 min |
| Jul 27, 5:08 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 27 min |
Nearby
Flash Flood Warnings in Mississippi, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.